RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 5(299), Pages 187–188 (Mi umn1536)  

This article is cited in 1 scientific paper (total in 3 paper)

Mathematical Events

Seventh Saratov Winter School on Theory of Functions and Approximations

A. M. Bogomolov, S. M. Nikol'skii, P. L. Ul'yanov, A. P. Khromov


Full text: PDF file (145 kB)

Citation: A. M. Bogomolov, S. M. Nikol'skii, P. L. Ul'yanov, A. P. Khromov, “Seventh Saratov Winter School on Theory of Functions and Approximations”, Uspekhi Mat. Nauk, 49:5(299) (1994), 187–188

Citation in format AMSBIB
\Bibitem{BogNikUly94}
\by A.~M.~Bogomolov, S.~M.~Nikol'skii, P.~L.~Ul'yanov, A.~P.~Khromov
\paper Seventh Saratov Winter School on Theory of Functions and Approximations
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 5(299)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn1536}


Linking options:
  • http://mi.mathnet.ru/eng/umn1536
  • http://mi.mathnet.ru/eng/umn/v49/i5/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, S. V. Bochkarev, V. S. Vladimirov, E. A. Volkov, V. K. Dzyadyk, V. A. Il'in, B. S. Kashin, N. P. Korneichuk, L. D. Kudryavtsev, O. A. Oleinik, Yu. S. Osipov, S. I. Pokhozhaev, S. B. Stechkin, S. A. Telyakovskii, V. N. Temlyakov, P. L. Ul'yanov, “Sergei Mikhailovich Nikol'skii (on his ninetieth birthday)”, Russian Math. Surveys, 50:6 (1995), 1321–1327  mathnet  crossref  mathscinet  adsnasa  isi
    2. N. S. Bakhvalov, O. V. Besov, S. M. Nikol'skii, M. K. Potapov, “Petr Lavrent'evich Ul'yanov (on his seventieth birthday)”, Russian Math. Surveys, 53:3 (1998), 645–655  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:222
    Full text:84
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020